could this be side effect of increase dosage? Been to Doc 3times-given many drugs and inhalers/no help/chest x-ray clear-oxy sat 98%..now on 10 day run with prednisone 20mg. 54 male good health no cough history..Could all this be eliminated if the dosage was cut back to 40mg?
Upper respiratory tract infections are a commonly reported side effect of Micardis. The cough could be as a result of increasing the dosage.
Speak with your doctor and take a copy of the link above. Reducing the dose may help... or of course it could be unrelated.
All the best.
- Micardis Information for Consumers
- Micardis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Micardis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 1 answer
Posted 14 Sep 2011 • 1 answer
Posted 5 Jan 2012 • 1 answer
Can Micardis 80mg be cut in half to get 40mg. My husband died and he took 80mg and I took 40mg. Nove
Posted 24 Jan 2014 • 1 answer
Posted 10 Apr 2015 • 2 answers